# SDR HEEA083993

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 2,133 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Washer
- Condition: Debonded
- Location: Exhaust Duct
- Component: Exhaust Duct
- Component part number: 407063005101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST DUCT BUFFER WASHER UNBONDED.
